Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Inner product spaces associated with Poincaré complexes

Authors: Seiya Sasao and Hideo Takahashi
Journal: Trans. Amer. Math. Soc. 260 (1980), 411-419
MSC: Primary 57P10
MathSciNet review: 574788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the homotopy type classification of a certain kind of Poincaré complex. First we define an inner product space associated with such a Poincaré complex and we investigate the relation between the inner product space and the homotopy type of the Poincaré complex. As an application, some results for manifolds are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57P10

Retrieve articles in all journals with MSC: 57P10

Additional Information

PII: S 0002-9947(1980)0574788-5
Article copyright: © Copyright 1980 American Mathematical Society